# SDR SWIA200414231

- Difficulty date: December 7, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 13,850 hours, 12,344 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01525
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 3,960 hours, 3,074 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE JUST AFTER TAKEOFF.  REMOVE AND REPLACE NR 2 SECU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
